Bourgin-Yang-type theorem for $a$ -compact perturbations of closed operators. Part I. The case of index theories with dimension property

Gel'man, Boris D., Balanov, Zalman I., Antonyan, Sergey A. . Abstract and Applied Analysis 2006. 2006 (78928) :-

Locate this article in:

Bibtex

@article{CIS-318695,
  Author = {Gel'man, Boris D. and Balanov, Zalman I. and Antonyan, Sergey A.},
  Title = {Bourgin-Yang-type theorem for $a$ -compact perturbations of closed operators. Part I. The case of index theories with dimension property},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {78928},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles